Positivity

, Volume 1, Issue 3, pp 193–218

On Conjugations for Functions with Values in Extensions of Ordered Groups

Authors

  • Juan-Enrique Martinez-Legaz
  • Ivan Singer
Article

DOI: 10.1023/A:1009710513565

Cite this article as:
Martinez-Legaz, J. & Singer, I. Positivity (1997) 1: 193. doi:10.1023/A:1009710513565

Abstract

We continue our study of generalized conjugations for functions with values in the canonical enlargement of a complete ordered group, started in [10], which encompass various kinds of known conjugations and polarities. We obtain extensions, to this framework, of some results on d.c. duality theory and subdifferentials, and we give some applications to conjugations and subdifferentials for functions with values in \(\bar R_ + = [0, + \infty ] \).

Dualitiesgeneralized conjugation theorygeneralized subdifferentials

Copyright information

© Kluwer Academic Publishers 1997